MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 5MM X.5M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 5MM X.5M; TUBING, NONINVASIVE
Model Number 8888301507
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the suction tubing does not fit properly on the suction unit.The blue ends are not tight enough and it falls off during procedures causing loss of suction.This has happened with several techs.There was no harm to the patient.

Brand Name
N-C CONN TUBE 5MM X.5M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11596058
Report Number9612030-2021-02832
Device Sequence Number3495427
Product Code GAZ
UDI-Device Identifier10884527019595
UDI-Public10884527019595
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301507
Device Catalogue Number8888301507
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date03/31/2021
Patient Sequence Number1